# SDR DALA2019102506179

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 65,906 hours, 8,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEATS 12,2 13, 14, 15B AND 31B. RESECURED CONNECTION AT 31A, AND 14A.
